# SDR HALA2016040400098

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,757 hours, 17,815 cycles
- Engine: Pwa PW4062
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 709525
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO LIGHT OFF RT ENGINE, IGNITION SWITCH NR 2.  REMOVED IGNITER IAW AMM TASK 74-21-02-004-0001-N00, REINSTALLED NEW IGNITER IAW AMM TASK 74-21-02-404-014-N00. OPS CHECKS GOOD.
